Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

10 years old boy suffering from asthma and use to take asthalin puff 5-7 times daily

hi doctor ! my younger brother lakshya is 10 yrs. old and he has asthama. for some time he was quite well and showed no problems, but for some time now he is suffering with severe cough and breathing problems. he is taking cough syrup and even asthalin puff 5-7 times daily. i would like to know the reason as it came out of nowhere and is bad. please give a remedy
Asked On : Wed, 30 Mar 2011
Answers:  1 Views:  155
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
hi chithresh,
welcome to healthcare Magic forum. there must be some allergen triggering his symptoms. it can be dust, smoke, cold food or drink, fumes etc. so primary idea is to avoid those and as he has asthma he will continue to have this problem. a steroid inhaler in addition to asthalin inhaler will help as preventer. take care and have good health.
Answered: Wed, 30 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor